Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bruising on thighs, acne on face. Taken medication. Something to worry about?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3076 Questions
For the past month, my 22 year old son has symmetrical bruising on each leg on his thighs. In the morning when he wakes up they seem to be more pronounced.
Also since right before Christmas, he has had horrible acne on his face. He's been to two dermatologists and both have given him the same medication and both told him that he'll outgrow it. Through high school, he's had minor acne problems, but nothing like this that won't go away.
Just mentioning the acne on the outside chance this might have something to do with the bruising. Like some kind of imbalance going on in this system.
Is the bruising something to be worried about?
Posted Wed, 10 Apr 2013 in Skin Hair and Nails
Answered by Dr. Ivan R. Rommstein 37 minutes later
Hi and welcome to XXXXXXX

It is not common that bruisings appear without reason.
If he doesnt remember any trauma or muscle pulling of thighs then bruising can be caused by haemathological disorder. Most usual are thrombocytopenia and clotting factors deficiency and it can be related to acne too. He could have trauma which he doesnt remember or varicose venes in that area. I dont think this is something serious, but basic lab tests should be done to rule out diseases I ve mentioned.
Hope I have answered your query. If you have any further questions I will be happy to help"
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor